Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Complete Möbius strips minimally immersed in $ {\bf R}\sp 3$


Author: Tōru Ishihara
Journal: Proc. Amer. Math. Soc. 107 (1989), 803-806
MSC: Primary 53A10
MathSciNet review: 984797
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper, we will determine all complete minimal immersions of a Möbius strip into $ {{\mathbf{R}}^3}$ with finite total curvature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A10

Retrieve articles in all journals with MSC: 53A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0984797-3
Article copyright: © Copyright 1989 American Mathematical Society